# SDR MALA020122

- Difficulty date: January 16, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: HP14081004
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED ON TAXI INTO DTW ON FLIGHT 2869.  STOPPED A/C WITH REVERSE ACCUMULATOR PRESSURE BRAKE ACCUMULATORS 2400-2500 NORMAL.  SET PB AND WENT TO OVERRIDE ON HYDRAULIC PUMP SYSTEM, PRESSURE WENT UP TO 3000 WHEN THE FAILURE OCCURRED.  BOTH CAPT AND F/O'S BRAKE HAD NO EFFECT AFTER BOOSTING THE SYSTEM PRESSURE, CHECKED THE BRAKES AGAIN AND BRAKES WORKED ON BOTH SIDES.  MAINTENANCE REPLACED BRAKE CONTROL VALVE P/N HP1408100-4  REFER 409 NR 068802 FOR DETAILS.  ALL CHECKS GOOD AT THIS TIME IAW SF340 AMM.
